Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 186, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jun 26, 2007, 2:56 PM CDT for Ballard County, Carlisle County, Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2007, 2:56 PM CDT (19:56 UTC)
- Expired
- Jun 26, 2007, 3:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
Counties Ballard County, KY, Carlisle County, KY
The radar
The Paducah radar (KPAH), 23 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:00 PM CDT, 56 minutes earlier.
Area forecast discussion, Jun 26, 2:00 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 200 PM CDT TUE JUN 26 2007 .DISCUSSION... RADAR SHOWS DIURNALLY AIDED CONVECTIVE DEVELOPMENT ONGOING WITH MAINLY LOCALLY HEAVY RAIN...ISOLD SMALL HAIL/WIND. EXPECT MORE OF SAME IN HIGHER THETA-E FETCH ALONG/JUST EAST OF CROWLEYS RIDGE...AT LEAST UNTIL FUELING MECHANISM WANES THIS EVENING. BY 06Z MOST ALL ECHOES SHOULD BE GONE BUT BETTER MOISTURE INCOMING FROM WEST KEEPS SMALL CHC PCPN MENTION WRN SEMO THRU THE NIGHT. ANOTHER DAY LIKE TODAY EXPECTED TOMORROW...WITH PERHAPS SLIGHTLY BETTER OVERALL POPS GIVEN NEARING FRONTAL BOUNDARY...ALBEIT STILL PRE FRONTAL. NEAR PROXIMITY OF BOUNDARY BY TOMORROW NIGHT KEEPS CHC CAT POPS GOING EVEN W/LOSS OF DIURNAL FUEL...THEN PEAK POP STILL ANTICIPATED W/BOUNDARY ITSELF THU...WELL INTO LIKELY CAT MOST LOCALES. NEW GFS SUGGESTS SLOWER FROPA WITH CATAFRONTIC ACTIVITY BUT COLLAB YIELD IS PEAKING POP ALONG/AHEAD OF BOUNDARY...SO WE BEGIN TO DIMINISH POPS FRI NORTH TO SOUTH...BECOMING DRY FORECAST BY SAT TO ALLOW FOR SLOWING/STALLING MOVEMENT ALONG/THRU SRN PTNS FA AS HAS BEEN ADVERTIZED LAST SEVERAL RUNS. RAIN DEFICITS STILL RUNNING ON THE ORDER OF 2-3 BLO CLIMO WELL COULD APPROACH NORMAL BY END OF WEEK GIVEN HIGH PWS. SOUNDINGS SUGGEST LOCALLY HEAVY RAINS TO CONTINUE TO BE MAIN THREAT ALTHOUGH ISOLD SMALL HAILERS/WIND CANNOT BE RULED OUT. NAM/MAV BLEND WORKING NICELY WITH PERSISTENCE/COLLAB ON TEMP NOS. UNDER MOS VIA COLLABD ENDING POPS WITH SYSTEM PASSAGE FRI. && .AVIATION... WITH THE EARLIER 18Z TAF ISSUANCE...FOLLOWED THE MINIMALIST APPROACH USED WITH THE 12Z TAF ISSUANCES...LIMITING VCTS TO EACH OF THE SITES...UNTIL TOWERING CU DEVELOPED NEAR EACH SITE AND AMENDING AS THUNDERSTORMS TARGET EACH LOCATION. UNLIKE SUNDAY...MOST OF THE CONVECTION NEAR EACH TAF SITE SHOULD DIMINISH CLOSE TO 00Z. AFTER 00Z...KEEP BROKEN MID CLOUD DECK...GENERALLY BETWEEN 12-15KFT OVERNIGHT. NEXT CHANCE FOR PRECIPITATION IS NOT PRESENTED IN THE TAF SITES UNTIL 16-18Z TIME FRAME ON WEDNESDAY. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
Hazardous weather outlook, Jun 26, 4:22 AM CDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 422 AM CDT TUE JUN 26 2007 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-271000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 422 AM CDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE PRIMARY THREAT WITH SCATTERED MAINLY HEAT OF THE DAY THUNDERSTORMS IS LOCALLY HEAVY RAIN. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT...BUT ORGANIZED OR WIDESPREAD SEVERE ACTIVITY IS NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A GOOD CHANCE OF THUNDERSTORMS IS FORECAST WEDNESDAY THROUGH FRIDAY. THE BEST CHANCE WILL BE ON THURSDAY AND THURSDAY NIGHT WHEN A WEAK COLD FRONT MOVES THROUGH THE REGION. ALTHOUGH AN ISOLATED SEVERE STORM CANNOT BE RULED OUT...THE PRIMARY THREAT THROUGHOUT THE PERIOD WILL BE LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...THE RELAY OF ANY ISOLATED REPORTS OF SEVERE WEATHER OR SIGNIFICANT HEAVY RAIN WOULD BE APPRECIATED. DRS
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 1:38 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell | 37 min |
| Jun 26, 2:29 PM CDT | Severe Thunderstorm Warning | PAH | Hickman | 19 min |
| Jun 26, 3:10 PM CDT | Severe Thunderstorm Warning | PAH | Webster | 20 min |
| Jun 26, 1:48 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin | 26 min |
| Jun 26, 3:53 PM CDT | Severe Thunderstorm Warning | PAH | Wayne, White | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.